# SDR ASAA2012111693308

- Difficulty date: November 16, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 15,799 hours, 4,987 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL THE CONT CAB ZONE TEMP LIGHT CAME ON. QRH WAS CONDUCTED LIGHT GOES OUT ON MASTER CAUTION RESET.  FAULT CODE 216.211.00  ACFT GROUNDED.  PERFORMED BITE PROCEDURE ON NR 1 & NR 2 PACK/ZONE TEMP CONTROLLER IAW FIM TASK 21-62, TASK 801, NO FAULT NOTED NR 1 & NR 2 PACK/ZONE TEMP CONTROLLERS OPS CHECKED GOOD.
